# SDR WTAA980014

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 779
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX - LEFT MAIN LANDING GEAR INTRANSIT LIGHT FAILS TO ILLUMINATE.  MAINTENANCE REPAIRED BROKEN WIRES AT LEFT MAIN GEAR UPLOCK MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
